Anabolics
Search More Than 6,000,000 Posts
Results 1 to 10 of 10

Thread: Gyno Symptoms??

  1. #1
    ecivon is offline Member
    Join Date
    Oct 2005
    Posts
    949

    Gyno Symptoms??

    Into sixth week of cycle and starting to feel a little irritation/slight twinges behind left nipple. Have been taking 20mg nova ed since first starting. Any advice/heads up??

  2. #2
    IndianGodMan is offline Junior Member
    Join Date
    Sep 2005
    Posts
    91
    Yes. Up the nolva slightly. Otherwise my best suggestion would be to get you some letro, if you get some letro ASAP it should be gone in no time. Good luck.

  3. #3
    MatrixGuy's Avatar
    MatrixGuy is offline Good things come to those who wait
    Join Date
    Mar 2005
    Location
    UK, Lancashire
    Posts
    5,239
    Bump the nolva upto 80mg ED until symptoms subside.

    Are you prone to gyno?

  4. #4
    ecivon is offline Member
    Join Date
    Oct 2005
    Posts
    949

    Gyno Symptoms??

    Okay, To be safe rather than sorry letro it is going to be. How much and for how long? I'd like to get another 3-4 weeks of cycle in.

  5. #5
    ecivon is offline Member
    Join Date
    Oct 2005
    Posts
    949

    Gyno Symptoms??

    What would be best, 80mg. nolva ed, or getting some letro? Can't answer if I'm gyno sensitive as this is my first cycle. The only 'symptom' to this point has been a freaking out of control libido -

  6. #6
    MatrixGuy's Avatar
    MatrixGuy is offline Good things come to those who wait
    Join Date
    Mar 2005
    Location
    UK, Lancashire
    Posts
    5,239
    Letro will take a while to start working, at least a week. You have the nolva on hand so use it now. Letro will also lower your sex drive if used around 1.25mg and above.

  7. #7
    ecivon is offline Member
    Join Date
    Oct 2005
    Posts
    949

    Gyno Symptoms??

    Okay, appreciate the advice ... I ordered more nolva and some letro just to have on hand. Think 80mg ed nolva will do the trick and for how long at that level? I don't want to take any risks with this nasty side effect.

  8. #8
    MatrixGuy's Avatar
    MatrixGuy is offline Good things come to those who wait
    Join Date
    Mar 2005
    Location
    UK, Lancashire
    Posts
    5,239
    Quote Originally Posted by ecivon
    Okay, appreciate the advice ... I ordered more nolva and some letro just to have on hand. Think 80mg ed nolva will do the trick and for how long at that level? I don't want to take any risks with this nasty side effect.
    80mg should help and you should see improvements after several days.

  9. #9
    ecivon is offline Member
    Join Date
    Oct 2005
    Posts
    949

    Gyno Symptoms??

    Thanks Matrix and to others for advice .. w/o a doubt this forum is the place to be for professional type and upfront advice. Couldn't have started w/o being here first.

  10. #10
    MatrixGuy's Avatar
    MatrixGuy is offline Good things come to those who wait
    Join Date
    Mar 2005
    Location
    UK, Lancashire
    Posts
    5,239
    Keep us updated on your progress with it bro.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •